# SDR SWAA2019072935365

- Difficulty date: July 1, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WEB CORRODED BETWEEN BS. 986 TO BS. 1016, RBL 38.  R&R SHEAR WEB IAW SRM AND DWG.
